RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 3, Pages 399–410 (Mi mz957)  

This article is cited in 2 scientific papers (total in 2 papers)

Algorithmic aspects of partial convexity

N. N. Metel'skii, V. G. Naidenko

Institute of Mathematics, National Academy of Sciences of the Republic of Belarus

DOI: https://doi.org/10.4213/mzm957

Full text: PDF file (613 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:3, 345–354

Bibliographic databases:

UDC: 513+681.3
Received: 02.11.1998

Citation: N. N. Metel'skii, V. G. Naidenko, “Algorithmic aspects of partial convexity”, Mat. Zametki, 68:3 (2000), 399–410; Math. Notes, 68:3 (2000), 345–354

Citation in format AMSBIB
\Bibitem{MetNai00}
\by N.~N.~Metel'skii, V.~G.~Naidenko
\paper Algorithmic aspects of partial convexity
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 3
\pages 399--410
\mathnet{http://mi.mathnet.ru/mz957}
\crossref{https://doi.org/10.4213/mzm957}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1819143}
\zmath{https://zbmath.org/?q=an:0995.68053}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 3
\pages 345--354
\crossref{https://doi.org/10.1007/BF02674558}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165571900009}


Linking options:
  • http://mi.mathnet.ru/eng/mz957
  • https://doi.org/10.4213/mzm957
  • http://mi.mathnet.ru/eng/mz/v68/i3/p399

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Naidenko, “Partial Convexity”, Math. Notes, 75:2 (2004), 202–212  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. G. Naidenko, “Contractibility of Half-Spaces of Partial Convexity”, Math. Notes, 85:6 (2009), 868–876  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:197
    Full text:79
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020